MAUDE Adverse Event Report: ARGON MEDICAL DEVICES F8 SKATER BILIARY 40CM; SKATER DRAINAGE CATHETER

ARGON MEDICAL DEVICES F8 SKATER BILIARY 40CM; SKATER DRAINAGE CATHETER
Model Number 755308040E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
The procedure was started with ultrasound-guided fine needle punctures.Amplatz guide wire is inserted.After dilation with a balloon catheter, ptc catheters are inserted.When the guide wire is to be removed from the right ptc drain, it is noted that the drain hose has come off (in what appears to be a manufacturing defect) at the height of the x-ray-tight marking.However, the strings to the string lock are still intact.Trying to remove the strings, and leave the remaining catheter in the intestine, but these are stuck and the catheter backs up nicely against the puncture hole.The catheter gets stuck,subcutaneously.I make a short incision in the skin and with mosquito debris down until the catheter is visualized after which it can be extracted.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations, anomalies, or nonconformances were found.A review of the specification and drawings for lower level part number k758308040-ns confirmed that product was manufactured according to specification and drawing requirements.A review of returned product from the customer was performed, visual inspection of the product established that the catheter was separated right above the radiopaque band and the complaint was confirmed.As corrective action, operators had awareness training performed on ro bonding (mp-212 section 5.3).This was complete on 04/13/2021.The likely cause of the disconnection of the radiopaque (ro) band for part number 755308040e is improper bonding of the ro band.This may be caused by inconsistent adjustment by operators when using the ro band bonding pirf platform to bond the hub and pigtail sections of the catheter to the ro band.An adjustment to the ro band platform right clamp backstop controls the movement of the catheter into the generator.If an improper adjustment is made, the catheter may be inserted either too far or not far enough into the generator, which may result in an improper bond.This is a follow-up report for medwatch 1625425-2021-00915.Our system was changed and the final follow-up could not be submitted until data was transferred to the new system.

Brand Name
F8 SKATER BILIARY 40CM
Common Device Name
SKATER DRAINAGE CATHETER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15168498
Report Number0001625425-2022-01053
Device Sequence Number15035124
Product Code FGE
UDI-Device Identifier00886333006113
UDI-Public00886333006113
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K073672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/18/2025
Device Model Number755308040E
Device Catalogue Number755308040
Device Lot Number11310394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2021
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown